# SDR ABXR070400002

- Difficulty date: July 4, 2014
- Submitted: July 4, 2014
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N316CM
- Make and model: Boeing 767338
- Aircraft serial: 24146
- Aircraft time: 92,350 hours, 24,103 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Beam
- Part number: 113T1623157
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E UPPER PANEL SUPPORT BEAM CORRODED WS 235.  REPAIRED IAW SRM.
